Advances in Bioscience and Biotechnology

Vol.9 No.10(2018), Paper ID 87887, 14 pages

DOI:10.4236/abb.2018.910036

 

Mathematical Modeling the Biology of Single Nucleotide Polymorphisms (SNPs) in Whole Genome Adaptation

 

James Lindesay, Tshela E. Mason, William Hercules, Georgia M. Dunston

 

Department of Physics & Astronomy, Howard University, Washington, USA
National Human Genome Center, Howard University, Washington, USA
Department of Microbiology, Howard University, Washington, USA
Department of Microbiology, Howard University, Washington, USA

 

Copyright © 2018 James Lindesay, Tshela E. Mason, William Hercules, Georgia M. Dunston et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Lindesay, J. , Mason, T. , Hercules, W. and Dunston, G. (2018) Mathematical Modeling the Biology of Single Nucleotide Polymorphisms (SNPs) in Whole Genome Adaptation. Advances in Bioscience and Biotechnology, 9, 520-533. doi: 10.4236/abb.2018.910036.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.